The Annals of Probability

Regularity and irregularity of $\bolds{(1+\beta)}$-stable super-Brownian motion

Leonid Mytnik and Edwin Perkins

Full-text: Open access


This paper establishes the continuity of the density of $(1+\beta)$-stable super-Brownian motion $(0<\beta<1)$ for fixed times in $d=1$, and local unboundedness of the density in all higher dimensions where it exists. We also prove local unboundedness of the density in time for a fixed spatial parameter in any dimension where the density exists, and local unboundedness of the occupation density (the local time) in the spatial parameter for dimensions $d\geq2$ where the local time exists.

Article information

Ann. Probab., Volume 31, Number 3 (2003), 1413-1440.

First available in Project Euclid: 12 June 2003

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60G57: Random measures 60G17: Sample path properties
Secondary: 60H15: Stochastic partial differential equations [See also 35R60]

Super-Brownian motion density local time stochastic partial differential equations.


Mytnik, Leonid; Perkins, Edwin. Regularity and irregularity of $\bolds{(1+\beta)}$-stable super-Brownian motion. Ann. Probab. 31 (2003), no. 3, 1413--1440. doi:10.1214/aop/1055425785.

Export citation


  • [1] BREIMAN, L. (1968). Probability. Addison-Wesley, Reading, MA.
  • [2] DAWSON, D. (1992). Infinitely divisible random measures and superprocesses. In Stochastic Analy sis and Related Topics (H. Körezlio glu and A. Üstünel, eds.). Birkhäuser, Boston.
  • [3] DAWSON, D. (1993). Measure-valued Markov processes. École d'Été de Probabilités de Saint Flour XXI. Lecture Notes in Math. 1541 1-260. Springer, Berlin.
  • [4] DAWSON, D. and PERKINS, E. (1991). Historical processes. Mem. Amer. Math. Soc. 454.
  • [5] DAWSON, D. and VINOGRADOV, V. (1994). Almost-sure path properties of (2, d,)superprocesses. Stochastic Process. Appl. 51 221-258.
  • [6] DAWSON, D., FLEISCHMANN, K. and ROELLY, S. (1991). Absolute continuity of the measure states in a branching model with cataly sts. In Seminar on Stochastic Processes (E. Çinlar, ed.) 117-160. Birkhäuser, Boston.
  • [7] FLEISCHMANN, K. (1988). Critical behavior of some measure-valued processes. Math. Nachr. 135 131-147.
  • [8] ISCOE, I. (1986). A weighted occupation time for a class of measure-valued branching processes. Probab. Theory Related Fields 71 85-116.
  • [9] KONNO, N. and SHIGA, T. (1988). Stochastic partial differential equations for some measurevalued diffusions. Probab. Theory Related Fields 79 201-225.
  • [10] My TNIK, L. (2002). Stochastic partial differential equation driven by stable noise. Probab. Theory Related Fields 123 157-201.
  • [11] REIMERS, M. (1989). One-dimensional stochastic partial differential equations and the branching measure diffusion. Probab. Theory Related Fields 81 319-340.
  • [12] ROSEN, J. (1987). Joint continuity of the intersection local times of Markov processes. Ann. Probab. 15 659-675.
  • [13] SAINT LOUBERT BIÉ, E. (1998). Étude d'une EDPS conduite par un bruit poissonnien. Probab. Theory Related Fields 111 287-321.
  • [14] SUGITANI, S. (1989). Some properties for measure-valued branching diffusion processes. J. Math. Soc. Japan 41 437-462.
  • [15] WALSH, J. (1986). An introduction to stochastic partial differential equations. Lecture Notes in Math. 1180 265-439.